# SDR SWAA2023121420052

- Difficulty date: November 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO COMPARTMENT HAS A CRACKED STRINGER AT STR 25R; BS 520+19<[01] INSTALLED REPAIR PARTS AT FWD CARGO STR 25R BS 500+10 TO BS 540 IAW EA NO: 23-153-03388 AND SRM 53-00-03-2R-1.;[02] 'REPAIRED PER EA 23-153-03388. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[03] VERIFIED CORRECTIVE ACTION 2
